# SDR DALA2022111007272

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 25,447 hours, 9,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND HOLE IN FORMER RT SIDE E&E DOOR OPENING ABOVE PIN LOCK HOLE. REMOVED WEB REF BAC DWG 14A8511-3(932089) REMOVED R/H- FABRICATED NEW R/H AND L/H WEB REF BAC DWG 14A8511-3 AND INSTALLED/H AND L/H WEB (408108) INSTALLED NEW WEB REF BAC DWG 14A8511-3 AND B737 SRM 51-40.
